# SDR SWAA2023091901020

- Difficulty date: September 16, 2023
- Submitted: September 19, 2023
- Operation: Air carrier
- Aircraft: N7831B
- Make and model: Boeing 737-7CT
- Aircraft serial: 32752
- Aircraft time: 63,649 hours, 32,943 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat Back
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEATS 11E AND 11F RECLINE INTO EMERGENCY EXIT PATH 2023-507009<[01] PERFORMED ADJUSTMENT ON SEATS 11E AND 11F RECLINE INTO EMERGENCY EXIT PATH IAW CMM 25-21-42 B/E AEROSPACE INNOVATOR II REV NO.5 STEP 3 PAGE 7002 ITEM U. (5) PAGE 7012;[02] CORRECTED STEP 1. PERFORMED ADJUSTMENT ON SEATS 11E AND 11F INTO EMERGENCY EXIT PATH IAW CMM 25-21-42 B/E AEROSPACE INNOVATOR II REV NO.5 STEP 3 PAGE 7002 ITEM U. (5) PAGE 7012;[03] PERFORMED ADJUSTMENT ON SEATS 11E AND 11F INTO EMERGENCY EXIT PATH IAW CMM 25-21-42 B/E AEROSPACE INNOVATOR II REV NO.5 STEP 3 PAGE 7002 ITEM U. (5) PAGE 7012
